# SDR 99ZZZX3597

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90FC
- Make and model: Cessna 310R
- Aircraft serial: 310R1838
- System (JASC): 2120 · Air Distribution System
- Part: Cover
- Part number: 08145521
- Condition: Mismanufactured
- Location: Cargo Bay
- Part time: 6,729 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSTRUMENT AIR FILTER REPLACEMENT, FOUND THE PLASTIC COVER (SHROUD) P/N 0814552-1 FOR THE FILTER WAS INTERFERING WITH AND PREVENTING THE FILTER GASKET FROM SEALING COMPLETELY.  TRIMMED INNER EDGES OF FLANGES TO ALLOW COMPLETE GASKET SEALING.
